E-Prints Complutense

On the spectra of rings of semialgebraic functions

Impacto

Descargas

Último año

Fernando Galván, José Francisco y Gamboa, J. M. (2012) On the spectra of rings of semialgebraic functions. Collectanea mathematica, 63 (3). pp. 299-331. ISSN 0010-0757

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

504kB

URL Oficial: http://www.springerlink.com/content/403403218426u17m/fulltext.pdf


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

In this article we study the most significant algebraic, topological and functorial properties of the Zariski and maximal spectra of rings of semialgebraic and bounded semialgebraic functions on a semialgebraic set.


Tipo de documento:Artículo
Palabras clave:Semialgebraic function; Semialgebraic set; Zariski spectrum; Real spectrum; Maximal spectrum; Functoriality; Local compactness; Pieces; Semialgebraic depth; z-ideal
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:16469
Depositado:20 Sep 2012 09:02
Última Modificación:02 Mar 2016 14:40

Descargas en el último año

Sólo personal del repositorio: página de control del artículo